MathSciNet Relay Station
MathSciNet bibliographic data
MR1389536 (97e:14026) 14E35 (14E05)
Shin, Dong-Kwan On the pluricanonical map of threefolds of general type. Proc. Amer. Math. Soc. 124 (1996), no. 12, 3641–3646.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement